Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Getting excretion of semen after starting oxyelite tablets. Is this normal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1999
Answered : 325 Questions
Hi, I have a question in regards to diet pills.. Specifically OxyElite pro which is a fat burning, appetite suppressant and energy pills. As soon as I started the pill I got a slight problem.. Which is.. Excretion of seimen or sticky liquid (happens only in tiny amounts and once a day)... And the third I felt a slight pain with the bottom of my left nut but goes away after 20secs... Is this normal?? It also happened a couple of months ago when I used a different type of diet pill. I wanted to know is this reaction normal or should I stop using diet pills in general??
Posted Sun, 7 Oct 2012 in Medicines and Side Effects
Answered by Dr. Rajeev Chavda 44 minutes later
Welcome to HCM!
Thanks for posting your query. I am happy to address your questions. OxyELITE is a good thermogenic – but are thermogenics a good idea in general is a concern. 1% of users erectile dysfunction can be a side effect. This is because it is a 'vasoconstrictor' meaning that it shrinks the blood vessels making it harder for blood to get to where it is needed. Along with the increased heart rate which can place strain on the body, vasoconstriction can narrow the blood vessels thereby increasing blood pressure and the combination can make you more likely to suffer from slight pain to even heart attack or stroke. This is especially XXXXXXX when coupled with exercise. Will recommend you visit your clinician and modify your appetite suppressant and try other natural ways if possible. Hope I have answered your query. If you have any further questions, I will be happy to help.
Above answer was peer-reviewed by
Follow-up: Getting excretion of semen after starting oxyelite tablets. Is this normal? 7 minutes later
Hi, thanks a lot Doctor.. But your answer is slightly general, does that mean I should stop using diets pills? Does my condition describe a weak heart or I seriously need to consult a doctor? Cause as you know the natural ways are always hard and I really need to loose weight!! What do you suggest finally? Thank you very much
Answered by Dr. Rajeev Chavda 5 minutes later
Yes, wanted to provide overall effect of your pills, will recommend you to seriously consult your clinician to provide alternate medication and diet chart with excercise, as any easy way will only cause your body more damage. If you have no further clarifications, will request you to kindly close the query and rate it. Thanks
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor